# SDR F3LA97112

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546575512
- Condition: Cracked
- Location: Cabin
- Part time: 36,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - BS 1138 VERTICAL FRAME SHEAR TIE IS CRACKED IN SEVERAL AREAS JUST ABOVE STR 12 RT.  GAINED ACCESS, REMOVED CRACKED VERTICAL SHEAR TIE AT BS 1138.  INSTALLED NEW SHEAR TIE, REINSTALLED PANELS THAT WERE REMOVED FOR ACCESS.  WORK DONE IAW SRM 51-10-1, SRM 51-30-2.  LENGTH OF CRACK APPROXIMATELY 3.5 INCHES.  (X)
